Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Ju. L. Daleckii and M. G. Kreĭn
Title: Stability of solutions of differential equations in Banach space
Additional book information: Translations of Mathematical Monographs, Volume 43, American Mathematical Society, Providence, Rhode Island, 1974, vi + 386 pp. $36.40.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Juan Jorge Schäffer
Journal: Bull. Amer. Math. Soc. 81 (1975), 1024-1028